MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,60 CM,STRAIGHT; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,60 CM,STRAIGHT; INTRODUCER SHEATH
Catalog Number US-36060-F-ST-H
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer was made aware about the reported case by the fda.A copy of the medwatch form (report number: mw5187872) was sent to the manufacturer on 26.05.2026.The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviations (eco/ ccid/ deviation) will be done as part of root cause investigation.
 
Event or Problem Description
"during the procedure dr.(b)(6) opened and prepped the catapult sheath according to the ifu and then inserted the sheath into the groin access.As he inserted the sheath, he felt something was off and quickly removed the sheath.At that point, the sheath was fully removed from the vessel, still intact, but it was observed that the sheath braiding came apart and was unraveling at the hub.The scrub tech quickly isolated the sheath to be returned for investigation and proceeded on with the procedure using a terumo destination sheath, which was inserted successfully into the vessel".What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? no troubleshooting took place once the physician noticed the sheath hub unraveling.What is the next course of action? removed the sheath and opened up a different one, proceeded on with the procedure.As reported device codes: 1048: break, 1307: difficult to insert.As reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR,60 CM,STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key25374843
Report Number3003637635-2026-00008
Device Sequence Number18507273
Product Code DYB
UDI-Device Identifier04251244502140
UDI-Public04251244502140
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUS-36060-F-ST-H
Device Lot Number800577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown